# SDR ABXA000432

- Difficulty date: September 25, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- Aircraft time: 48,472 hours, 44,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-DEPARTURE CHECK, NOTED COCKPIT EMERGENCY LIGHTS INOP.  REPLACED COCKPIT EMERGENCY LIGHT BATTERIES IAW DC9 MM 33-51-0-2.  OPS CHECKED GOOD.
